# SDR RU3A20180611025

- Difficulty date: June 8, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N19
- Make and model: Beech C90GTI
- Aircraft serial: LF2061
- Aircraft time: 1,134 hours, 1,104 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9036103713
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH WHEN LOWERING GEAR, THREE GREEN LIGHTS ILLUMINATED BUT HANDLE REMAINED ILLUMINATED RED.  GEAR RECYCLED WITH RESULTING THREE GREEN LIGHTS AND RED HANDLE LIGHT EXTINGUISHED.  ADJUSTED THE RT DOWNLOCK POSITION SWITCH.
